# SDR KBMA115460

- Difficulty date: September 5, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N270SH
- Make and model: Snias AS350BA
- Aircraft serial: 1864
- Engine: Lyc LTS101600A
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 25491641
- Part serial: 20856
- Condition: Failed
- Location: Engine
- Part time: 601 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

GOVENOR FAILURE DURING FLIGHT.  ENGINE DECELERATED TO 60 PERCENT NG.  FOUND GOVERNOR BEARING ROUGH AND PHENOLIC GEAR DRIVE SHEARED DRIVE SPLINES.  INSTALLED NEW UNIT, GROUND RUN AND OPS FLIGHT PREFORMED AND FOUND SATISFACTORY.
